# SDR AALA20012044

- Difficulty date: November 18, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 22H INOPERATIVE.  REPINNED EMERGENCY EXIT LIGHT AT SEAT 22H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
